Pacific Journal of Mathematics

Linear operators for which $T^{\ast} T$ and $TT^{\ast}$ commute. II.

Stephen L. Campbell

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 355-361.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911604

Mathematical Reviews number (MathSciNet)
MR0361886

Zentralblatt MATH identifier
0295.47037

Subjects
Primary: 47B20: Subnormal operators, hyponormal operators, etc.

Citation

Campbell, Stephen L. Linear operators for which $T^{\ast} T$ and $TT^{\ast}$ commute. II. Pacific J. Math. 53 (1974), no. 2, 355--361. https://projecteuclid.org/euclid.pjm/1102911604


Export citation

References

  • [1] T. Ando, Operators with a norm condition, Acta Sci. Math., (Szeged), 33 (1972), 169-178.
  • [2] Arlen Brown, The unitaryequivalence of bi-normal operators, Amer. J. Math., 76 (1954), 414-434.
  • [3] Stephen L. Campbell, Linear operators for wnich T* and TT* commute, Proc Amer. Math. Soc, 34 (1972), 177-180.
  • [4] Stephen L. Campbell and Carl D. Meyer, EP operators and generalized inverses, Canad. Math. Bull., (to appear).
  • [5] Mary R. Embry, Conditions implyingnormality in Hilbert space, Pacific J. Math., 18 (1966), 457-460.
  • [6] Mary R. Embry, Nthroots of Operators, Proc. Amer. Math. Soc, 19 (1968), 63-68.
  • [7] Mary R. Embry, Similaritiesinvolving normal operators on Hilbert space, Pacific J. Math., 35 (1970), 331-336.
  • [8] Bernard B. Morrel, A decomposition for some operators, Indiana Univ. Math. J., 23 (1973), 497-511.
  • [9] Paul S. Muhly, Imprimitiveoperators, unpublished preprint, 1972.
  • [10] Stephen K. Parrott, Weighted Translation Operators, Ph. D. Dissertation, Univ. of Michigan, 1965.
  • [11] Heydar Radjavi and Peter Rosenthal, On roots of normal operators, J. Math. Anal. Appl., 34 (1971), 653-664.
  • [12] W. C. Ridge, Spectrum of a composition operator, Proc. Amer. Math. Soc, 37 (1973), 121-127.

See also

  • Stephen L. Campbell. Linear operators for which {$T\sp{\ast} T$} and {$TT\sp{\ast} $} commute. I [MR 45 #4192] Proc. Amer. Math. Soc. 34 1972 177--180.
  • III : Stephen L. Campbell. Linear operators for which $T^{\ast} T$ and $TT^{\ast}$ commute. III. Pacific Journal of Mathematics volume 91, issue 1, (1980), pp. 39-45.